Singular integrals and the stationary phase methods

TitreSingular integrals and the stationary phase methods
Type de publicationChapitre
TypeOuvrage scientifique
Année2010
LangueAnglais
Pagination136-209
Titre de l'ouvrageAlgebraic Approach to Differential Equations
Editeur scientifiqueTráng, Lê Dung
AuteurDelabaere, Eric
PaysEtats-Unis
EditeurWorld Scientific
VilleHackensack
ISBN978-981-4273-23-7
Mots-clésasymptotic in the complex domain, singular integrals, singularities, steepest descent
Résumé en anglais

The paper is based on a course given in 2007 at an ICTP school in Alexandria, Egypt. It aims at introducing young scientists to methods to calculate asymptotic developments of singular integrals.
 

URL de la noticehttp://okina.univ-angers.fr/publications/ua10318
DOI10.1142/9789814273244_0004
Lien vers le document

http://www.worldscientific.com/worldscibooks/10.1142/7290